# SDR SWIA97922

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Not Closed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WAS WHISTLING BADLY AND CABIN WOULDN'T PRESSURIZE ABOVE 6.2 PSI.  RAMPERS LEFT THE SIDE SERVICE DOOR OPEN.  RETURNED TO SLC.  CHECKED PRESSURIZATION IAW MM 21-31-00.   ALL CHECKS GOOD.  CLEANED AND INSPECTED PASSENGER AND SERVICE DOOR SEALS WITH NO DEFECTS NOTED.  PRESSURIZED AIRCRAFT, ALL CHECKS GOOD AND NO SQUEALS NOTED.
